# SDR FDEA202208161980

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA3212
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR BOARD 263EF HAS DAMAGED INSERTS AND PUNCTURED. FABRICATED NEW MAIN DECK FLOOR BOARD 263EF PANEL PER FEDEX DRWG SRZ-25-005   AEA3212    MAJOR REPAIR .
